Geometric interpolation between Hilbert spaces

John E. McCarthy Department of Mathematics, Washington University

TBD mathscidoc:1701.332777

Arkiv for Matematik, 30, (1), 321-330, 1991.9
We prove that there is a unique way to construct a geometric scale of Hilbert spaces interpolating between two given spaces. We investigate what properties of operators, other than boundedness, are preserved by interpolation. We show that self-adjointness is, but subnormality and Krein subnormality are not. On the way to this last result, we establish a representation theorem for cyclic Krein subnormal operators.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 1041 downloads ] [ 0 comments ] [ Cited by 6 ]
  title={Geometric interpolation between Hilbert spaces},
  author={John E. McCarthy},
  booktitle={Arkiv for Matematik},
John E. McCarthy. Geometric interpolation between Hilbert spaces. 1991. Vol. 30. In Arkiv for Matematik. pp.321-330.
Please log in for comment!
Contact us: | Copyright Reserved